# SDR AU010038

- Difficulty date: January 11, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Tape
- Part number: 7922141
- Condition: Loose
- Location: Propeller Blade
- Component: Propeller Blade, Hamstd, SFA13MIOA
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT PROPELLER BLADE LEADING EDGE TAPE LOOSE ON ONE BLADE.
